DOI 10.1016/j.jemermed.2013.04.020
Symptomatic sinus bradycardia after a treatment course of high-dose oral prednisone.
Аннотация
BACKGROUND
High-dose corticosteroid therapy is used to treat several severe autoimmune diseases. Despite a common knowledge in the medical community of the adverse effects of chronic corticosteroid use, there is much less awareness of the affects that can occur after very high doses are administered in a relatively short period of time.
OBJECTIVE
Our objective was to report on the outpatient-based practice of administering high-dose corticosteroids for autoimmune disease and the possible bradycardic response that can occur as a result.
CASE REPORT: We present a case of a 45-year-old female with multiple sclerosis who presented to the emergency department with symptomatic sinus bradycardia secondary to a regimen of high-dose corticosteroid therapy.
CONCLUSIONS
More patients with autoimmune diseases may be placed on outpatient-based treatment regimens of high-dose corticosteroids in the future. It is important for emergency physicians to be aware of bradycardia as a possible adverse effect, as many of these patients may present to the emergency department for evaluation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.